Header Logo
Keywords
Last Name
Institution
Announcement

You can now add alternative names! Click here to add other names that you've published under.

Akathisia, Drug-Induced

"Akathisia, Drug-Induced" is a descriptor in the National Library of Medicine's controlled vocabulary thesaurus, MeSH (Medical Subject Headings). Descriptors are arranged in a hierarchical structure, which enables searching at various levels of specificity.

expand / collapse MeSH information
A condition associated with the use of certain medications and characterized by an internal sense of motor restlessness often described as an inability to resist the urge to move.


expand / collapse publications
This graph shows the total number of publications written about "Akathisia, Drug-Induced" by people in UAMS Profiles by year, and whether "Akathisia, Drug-Induced" was a major or minor topic of these publications.
Bar chart showing 8 publications over 8 distinct years, with a maximum of 1 publications in 1986 and 1987 and 1988 and 1989 and 1991 and 1994 and 1996 and 2003
To see the data from this visualization as text, click here.